# SDR 20001205SH018

- Difficulty date: November 1, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N174GA
- Make and model: Amd FALCON
- Aircraft serial: 27
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Fillercap
- Condition: Loose
- Location: Nr 1 Hyd Reserv
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED BACK IN TOLEDO AFTER TAKEOFF DUE TO TRANSFER LIGHT CAME ON AT 22,000 FEET.  LIGHT CAME ON AT ALTITUDE, STAYED ON UNTIL DESCENDED TO 3,000 FEET.  TIGHTENED NR 1 HYDRAULIC RESERVOIR CAP AND G/R THE AIRCRAFT.  OPS CHECKED GOOD.  SERVICED HYDRAULIC RESERVOIR.  OPS CHECK GOOD ON GROUND RUN.  (X)
